# SDR ASAA2014122210035

- Difficulty date: December 22, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 24,574 hours, 7,538 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO "SAT" ON ACARS MENU PROMPT.  ACFT GROUNDED.  RAN QRH AND RESET. OPS GOOD.
